X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (18557) 18557
Conference Proceeding (387) 387
Book / eBook (298) 298
Dissertation (257) 257
Book Chapter (155) 155
Web Resource (113) 113
Publication (24) 24
Magazine Article (12) 12
Paper (8) 8
Government Document (2) 2
Book Review (1) 1
Computer File (1) 1
Journal / eJournal (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11594) 11594
semigroups (7299) 7299
mathematics, applied (5107) 5107
algebra (2664) 2664
semigroup (2285) 2285
mathematical theorems (1651) 1651
analysis (1628) 1628
mathematics, general (1175) 1175
operators (1013) 1013
mathematical analysis (980) 980
banach space (913) 913
mathematical functions (897) 897
stability (840) 840
statistics & probability (830) 830
differential equations (708) 708
integers (705) 705
group theory (665) 665
systems (649) 649
equations (617) 617
applied mathematics (610) 610
physics, mathematical (554) 554
linear transformations (544) 544
dynamical semigroups (532) 532
existence (529) 529
topology (528) 528
approximation (520) 520
markov processes (516) 516
spaces (495) 495
uniqueness (493) 493
homomorphisms (481) 481
monoids (478) 478
computer science (436) 436
hilbert spaces (435) 435
convergence (432) 432
quantum physics (420) 420
functional analysis (418) 418
applications of mathematics (416) 416
theorems (388) 388
banach-spaces (387) 387
topological theorems (387) 387
physics, multidisciplinary (362) 362
polynomials (360) 360
geometry (335) 335
partial differential equations (335) 335
boundary conditions (325) 325
cauchy problem (321) 321
mathematical models (320) 320
computer science, theory & methods (315) 315
physics (315) 315
analytic semigroup (314) 314
algorithms (305) 305
automation & control systems (303) 303
fixed point (299) 299
operator algebras (298) 298
algebra and number theory (290) 290
eigenvalues (284) 284
mathematical rings (276) 276
algebras (274) 274
exponential stability (274) 274
studies (274) 274
dynamics (268) 268
hilbert space (263) 263
generators (261) 261
regularity (261) 261
operator theory (258) 258
theorem (257) 257
semigroups of operators (255) 255
dynamical systems (253) 253
evolution (252) 252
analytic semigroups (249) 249
semigroup theory (246) 246
mathematics - probability (238) 238
matrices (238) 238
mathematical lattices (235) 235
continuous functions (233) 233
topological compactness (233) 233
topological spaces (228) 228
rings (226) 226
research (222) 222
47d06 (219) 219
c-0-semigroup (219) 219
probability theory and stochastic processes (217) 217
inequalities (215) 215
inverse semigroup (215) 215
mathematics - functional analysis (215) 215
ergodic theory (214) 214
banach spaces (213) 213
numerical semigroup (207) 207
mappings (205) 205
controllability (203) 203
differential-equations (203) 203
mathematical inequalities (202) 202
perceptron convergence procedure (201) 201
mathematical physics (199) 199
automorphisms (195) 195
brownian motion (194) 194
physics, atomic, molecular & chemical (194) 194
representations (194) 194
probability (192) 192
asymptotic stability (190) 190
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (141) 141
Online Resources - Online (115) 115
Gerstein Science - Stacks (97) 97
Collection Dvlpm't (Acquisitions) - Vendor file (18) 18
UTL at Downsview - May be requested (7) 7
Collection Dvlpm't (Acquisitions) - Closed Orders (6) 6
UofT at Mississauga - Stacks (5) 5
Mathematical Sciences - Missing (2) 2
UofT at Scarborough - Stacks (2) 2
Engineering & Comp. Sci. - Stacks (1) 1
Gerstein Science - Missing (1) 1
Mathematical Sciences - Course Reserves (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Mathematical Sciences - Periodical Stacks (1) 1
Mathematical Sciences - Processing (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Mississauga - May be requested in 6-10 wks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (19641) 19641
Japanese (129) 129
French (109) 109
German (68) 68
Portuguese (46) 46
Spanish (23) 23
Russian (20) 20
Chinese (18) 18
Korean (15) 15
Estonian (6) 6
Italian (5) 5
Czech (3) 3
Serbian (3) 3
Arabic (2) 2
Romanian (2) 2
Croatian (1) 1
Dutch (1) 1
Lithuanian (1) 1
Norwegian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Semigroup forum, ISSN 0037-1912
Journal
1991, ISBN 9789630560467, v, 121
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2016, Volume 438, Issue 2, pp. 772 - 789
We introduce the notion of accurate foundation sets and the accurate refinement property for right LCM semigroups. For right LCM semigroups with this property,... 
Inverse semigroups | Right LCM semigroups | Simplicity | Semigroup [formula omitted]-algebras | algebras | Semigroup C | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | C-ASTERISK-ALGEBRAS | PRODUCT SYSTEMS | Semigroup C-algebras | Algebra
Journal Article
Journal of algebra, ISSN 0021-8693, 2019, Volume 533, pp. 142 - 173
In a group G, elements a and b are conjugate if there exists g∈G such that g−1ag=b. This conjugacy relation, which plays an important role in group theory, can... 
McAllister P-semigroups | Clifford semigroups | Symmetric inverse semigroups | Free inverse semigroups | Factorizable inverse monoids | Conjugacy | Inverse semigroups | Bicyclic monoid | Stable inverse semigroups | MATHEMATICS | MONOIDS | Agriculture
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 472, Issue 1, pp. 879 - 893
Let {T(t)}t≥0 be a C0-semigroup on a separable Hilbert space H. We show that T(t) is an m-isometry for any t if and only if the mapping t∈R+→‖T(t)x‖2 for each... 
m-isometry | m-symmetry | Cogenerator | [formula omitted]-semigroup | Infinitesimal generator | Translation semigroup | semigroup
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2019, Volume 371, Issue 1, pp. 105 - 136
The purpose of this paper is to advance our knowledge of two of the most classic and popular topics in transformation semigroups: automorphisms and the size of... 
primitive groups | AUTOMORPHISM-GROUPS | GENERATORS | regular semigroups | PERMUTATION-GROUPS | ENDOMORPHISM SEMIGROUPS | CLASSIFICATION | NILPOTENT RANKS | MONOIDS | automorphisms of semigroups | CATEGORIES | Transformation semigroups | rank of semigroups | MATHEMATICS | homogeneous groups | permutation groups | TRANSITIVE COLLINEATION GROUPS | TRANSFORMATIONS
Journal Article
Semigroup Forum, ISSN 0037-1912, 6/2014, Volume 88, Issue 3, pp. 610 - 620
We characterize Cohen-Macaulay and Gorenstein rings obtained from certain types of convex body semigroups. Algorithmic methods to check if a polygonal or... 
Gorenstein ring | Gorenstein semigroup | Algebra | Mathematics | Affine non normal semigroup | Cohen-Macaulay ring | Convex body semigroup | Polygonal semigroup | Cohen-Macaulay semigroup | Circle semigroup | MATHEMATICS | AFFINE SEMIGROUPS
Journal Article
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, ISSN 0219-4988, 11/2018, Volume 17, Issue 11
Given a positive integer kappa, we investigate the class of numerical semigroups verifying the property that every two subsequent non-gaps are spaced by at... 
Frobenius variety | MATHEMATICS | acute numerical semigroup | Arf numerical semigroup | MATHEMATICS, APPLIED | Numerical semigroup | sparse numerical semigroup | MINIMUM DISTANCE | kappa-sparse numerical semigroup
Journal Article
Advances in Mathematics, ISSN 0001-8708, 04/2017, Volume 311, pp. 378 - 468
Journal Article
Physical review letters, ISSN 1079-7114, 2008, Volume 101, Issue 15, p. 150402
We investigate what a snapshot of a quantum evolution-a quantum channel reflecting open system dynamics-reveals about the underlying continuous time evolution.... 
PHYSICS, MULTIDISCIPLINARY | SEMIGROUPS | STATES
Journal Article
International Journal of Algebra and Computation, ISSN 0218-1967, 11/2016, Volume 26, Issue 7, pp. 1483 - 1495
It is easy to show that a pseudovariety which is reducible with respect to an implicit signature σ for the equation x = y can also be defined by σ -identities.... 
commutative semigroup | ordered semigroup | relatively free profinite semigroup | completely regular semigroup | group | Pseudovariety | MATHEMATICS | THEOREM | SEMIDIRECT PRODUCTS | REGULAR-SEMIGROUPS
Journal Article
Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN 1221-8421, 01/2013, Volume LIX, Issue 1, pp. 209 - 218
The purpose of this paper is to introduce and give some properties of -Rees matrix Γ-semigroups. Generalizing the results given by Guowei and Ping, concerning... 
l-group | l - Γ-semigroup | l-Rees matrix Γ-semigroup | l-congruence | γ-idempotent | Γ-semigroup | Rees matrix Γ-semigroup | Gamma-semigroup | MATHEMATICS | l - Gamma-semigroup | gamma-idempotent | l-Rees matrix Gamma-semigroup | Rees matrix Gamma-semigroup
Journal Article
Semigroup Forum, ISSN 0037-1912, 4/2013, Volume 86, Issue 2, pp. 431 - 450
We show that there is an inclusion-preserving bijection between the set of all normal subsemigroups of a semigroup S and the set of all group congruences on S.... 
E -unitary congruence | Algebra | Idempotent pure congruence | E -semigroup | Group congruence | Idempotent-separating congruence | Mathematics | E -inversive semigroup | Eventually regular semigroup | Idempotent-surjective semigroup | E-inversive semigroup | E-unitary congruence | E-semigroup | EVENTUALLY REGULAR-SEMIGROUPS | MATHEMATICS | Computer science
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 08/2017, Volume 67, Issue 4, pp. 863 - 874
The notion of *-normal idempotents is introduced. The structure theorem for abundant semigroups with a *-normal idempotent is obtained. As its applications, we... 
Primary 20M10 | (ordered) partial semigroup | Secondary 06F05 | abundant semigroup | unipotent semigroup | naturally ordered semigroup | MATHEMATICS | ORDERED REGULAR-SEMIGROUPS | CONSTRUCTION | Mathematical research | Group theory | Research | Theorems
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 12/2014, Volume 64, Issue 4, pp. 1099 - 1112
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.